Skip to main content
To KTH's start page To KTH's start page


Last 50 publications from the department

M. J. Picklo and J. K. Ryan, "LSIAC-MRA for nonuniform meshes and applications to mesh adaptivity," Journal of Computational and Applied Mathematics, vol. 451, 2024.
F. Parraud and K. Schnelli, "Asymptotic freeness through unitaries generated by polynomials of Wigner matrices," Linear Algebra and its Applications, vol. 699, pp. 1-46, 2024.
N. Agram, B. Øksendal and J. Rems, "Deep learning for quadratic hedging in incomplete jump market," Digital Finance, 2024.
B. Han and Q. Pan, "(p,q,t)-Catalan continued fractions, gamma expansions and pattern avoidances," Advances in Applied Mathematics, vol. 159, 2024.
M. Ekerå and J. Gärtner, "Extending Regev’s Factoring Algorithm to Compute Discrete Logarithms," in Post-Quantum Cryptography - 15th International Workshop, PQCrypto 2024, Proceedings, 2024, pp. 211-242.
S. Jeon, A. Petrosyan and M. S. V. Garcia, "Almost minimizers for the thin obstacle problem with variable coefficients," Interfaces and free boundaries (Print), vol. 26, no. 3, pp. 321-380, 2024.
P.-Z. Kow, M. Salo and H. Shahgholian, "A minimization problem with free boundary and its application to inverse scattering problems," Interfaces and free boundaries (Print), vol. 26, no. 3, pp. 415-471, 2024.
C. Charlier and J. Lenells, "Boussinesq's equation for water waves : Asymptotics in Sector I," Advances in Nonlinear Analysis, vol. 13, no. 1, 2024.
C. Charlier and J. Lenells, "Boussinesq’s Equation for Water Waves : Asymptotics in Sector V," SIAM Journal on Mathematical Analysis, vol. 56, no. 3, 2024.
R. Hynd, S. Larson and E. Lindgren, "Decay of extremals of Morrey’s inequality," Arkiv för matematik, vol. 62, no. 1, pp. 73-81, 2024.
P. Kurlberg and L. Rosenzweig, "Prime and Möbius correlations for very short intervals in $\fq[x]$," American Journal of Mathematics, vol. 146, no. 3, pp. 607-629, 2024.
S. Mukherjee et al., "DATA-DRIVEN CONVEX REGULARIZERS FOR INVERSE PROBLEMS," in 2024 IEEE International Conference on Acoustics, Speech, and Signal Processing, ICASSP 2024 - Proceedings, 2024, pp. 13386-13390.
K. Kohn et al., "Function Space and Critical Points of Linear Convolutional Networks," SIAM Journal on Applied Algebra and Geometry, vol. 8, no. 2, pp. 333-362, 2024.
T. Frachon et al., "A divergence preserving cut finite element method for Darcy flow," SIAM Journal on Scientific Computing, vol. 46, no. 3, pp. 1793-1820, 2024.
A. Pinoy, "CR Compactification for Asymptotically Locally Complex Hyperbolic Almost Hermitian Manifolds," Journal of Geometric Analysis, vol. 34, no. 8, 2024.
L. Ferroni et al., "Hilbert–Poincaré series of matroid Chow rings and intersection cohomology," Advances in Mathematics, vol. 449, 2024.
F. Rydell, "Algebraic Advances in Multiview Geometry," Doctoral thesis Stockholm : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2024:35, 2024.
M. Beck et al., "Inequalities for f∗-vectors of lattice polytopes," Advances in Geometry, vol. 24, no. 2, pp. 141-150, 2024.
M. Pernice, "Hyperelliptic Ar-stable curves (and their moduli stack)," Transactions of the American Mathematical Society, vol. 377, no. 6, pp. 4133-4169, 2024.
C. Grotta-Ragazzo, B. Gustafsson and J. Koiller, "On the Interplay Between Vortices and Harmonic Flows : Hodge Decomposition of Euler's Equations in 2d," Regulârnaâ i haoticeskaâ dinamika, vol. 29, no. 2, pp. 241-303, 2024.
N. Agram and B. Øksendal, "Optimal stopping of conditional McKean–Vlasov jump diffusions," Systems & control letters (Print), vol. 188, 2024.
N. Agram, G. Pucci and B. Øksendal, "Impulse Control of Conditional McKean–Vlasov Jump Diffusions," Journal of Optimization Theory and Applications, vol. 200, no. 3, pp. 1100-1130, 2024.
S. Banert et al., "Accelerated Forward-Backward Optimization Using Deep Learning," SIAM Journal on Optimization, vol. 34, no. 2, pp. 1236-1263, 2024.
A. M.G. Cox et al., "Controlled measure-valued martingales : A viscosity solution approach," The Annals of Applied Probability, vol. 34, no. 2, pp. 1987-2035, 2024.
S. Correnty, "Numerical methods for parameterized linear systems," Doctoral thesis Stockholm : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2024:08, 2024.
S. Correnty, E. Jarlebring and K. M. Soodhalter, "Preconditioned Infinite GMRES for Parameterized Linear Systems," SIAM Journal on Scientific Computing, vol. 46, no. 2, pp. S120-S141, 2024.
A. Broms, "Accuracy, efficiency and robustness for rigid particle simulations in Stokes flow," Doctoral thesis Stockholm, Sweden : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2024:17, 2024.
M. Fotouhi and H. Shahgholian, "A minimization problem with free boundary for p-Laplacian weakly coupled system," Advances in Nonlinear Analysis, vol. 13, no. 1, 2024.
S. Di Rocco, L. Gustafsson and L. Schaffler, "Gaussian Likelihood Geometry of Projective Varieties," SIAM Journal on Applied Algebra and Geometry, vol. 8, no. 1, pp. 89-113, 2024.
K. Courteaut and K. Johansson, "Multivariate normal approximation for traces of orthogonal and symplectic matrices," Annales de l'I.H.P. Probabilites et statistiques, vol. 60, no. 1, pp. 312-342, 2024.
J. Kronqvist et al., "Alternating Mixed-Integer Programming and Neural Network Training for Approximating Stochastic Two-Stage Problems," in Machine Learning, Optimization, and Data Science - 9th International Conference, LOD 2023, Revised Selected Papers, 2024, pp. 124-139.
K. Courteaut, K. Johansson and G. Lambert, "From Berry–Esseen to super-exponential," Electronic Journal of Probability, vol. 29, 2024.
V. Karwa et al., "Monte Carlo goodness-of-fit tests for degree corrected and related stochastic blockmodels," Journal of The Royal Statistical Society Series B-statistical Methodology, vol. 86, no. 1, pp. 90-121, 2024.
Y. Li et al., "Inverse Kalman filtering problems for discrete-time systems," Automatica, vol. 163, 2024.
Y. Cao, G. Oberdieck and Y. Toda, "Gopakumar–Vafa Type Invariants of Holomorphic Symplectic 4-Folds," Communications in Mathematical Physics, vol. 405, no. 2, 2024.
P. Zhou and B. M. Chen, "Distributed Optimal Solutions for Multiagent Pursuit-Evasion Games for Capture and Formation Control," IEEE Transactions on Industrial Electronics, vol. 71, no. 5, pp. 5224-5234, 2024.
F. Milinanni and P. Nyquist, "A large deviation principle for the empirical measures of Metropolis–Hastings chains," Stochastic Processes and their Applications, vol. 170, 2024.
G. Oberdieck, "Marked relative invariants and GW/PT correspondences," Advances in Mathematics, vol. 439, 2024.
T. Duff et al., "PLMP : Point-Line Minimal Problems in Complete Multi-View Visibility," IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 46, no. 1, pp. 421-435, 2024.
C. Pravin et al., "Fragility, robustness and antifragility in deep learning," Artificial Intelligence, vol. 327, 2024.
S. Kim and H. Shahgholian, "Almost minimizers to a transmission problem for (p,q)-Laplacian," Nonlinear Analysis, vol. 241, 2024.
A. Broms and A.-K. Tornberg, "A barrier method for contact avoiding particles in Stokes flow," Journal of Computational Physics, vol. 497, pp. 112648-112648, 2024.